Publicações/ Publications

 

1. Fields of definition of elliptic fibrations on K3 surfaces (joint with V. Cantoral-Farfan, A. Garbagnati, A. Trbovic and R. Winter). submitted (2020).

2. Rational points on del Pezzo surfaces of degree four (joint with V. Mitankin). Arxiv link (2020).

3. Locally recoverable codes on surfaces (joint with A. Varilly-Alvarado and J.F. Voloch). Arxiv link (2019).

4. Rank jumps on elliptic surfaces and the Hilbert property (joint with D. Loughran). submitted, Arxiv link (2019).

5. Elliptic fibrations on K3 surfaces with a non-symplectic involution fixing rational curves and a curve of positive genus (joint with A. Garbagnati). to appear at Revista Matematica Iberoamericana, Arxiv link (2018).

6. Lower bounds for the rank of families of abelian varieties under base change (joint with M. Hindry) Acta Arithmetica 189.3, Arxiv link (2019).

7. Linear systems on rational elliptic surfaces and elliptic fibrations on K3 surface (joint with A. Garbagnati) Journal of Pure and Applied Algebra 223, issue 1, pp. 277-300, Arxiv link (2018).

8. Elliptic fibrations on covers of the elliptic modular surface of level 5 (joint with F. Balastrieri, J. Desjardins, A. Garbagnati, C. Maistret, I. Vogt) Contributions to number theory and arithmetic geometry, AWM series 11, Springer, pp. 159-197. Arxiv link (2017).

9. A remark on topologies for rational point sets (joint with O. Lorscheid) Journal of Number Theory v. 159, p. 193-201, (2016).

10. Classification on elliptic fibrations of a singular K3 surface (joint with M.J. Bertin, A. Garbagnati, R. Horstch, O. Lecacheux, M. Mase, U. Whitcher) Women in Numbers Europe: research directions in Number Theory, Springer Verlag, v. 2, p. 1-28. (2015)

11. Arithmetic and Geometry of rational elliptic surfaces , Rocky Mountain Journal of Math., 46, n.6, pp. 2061-2076 (2016).

12. Schemes as functors on topological rings (joint with O. Lorscheid), , Arxiv link (2014).

13. On the unirationality of del Pezzo surfaces of degree two (joint with D. Testa and A. Várilly-Alvarado), Journal of the London Math. Soc. 90, p. 121-139 (2014) Arxiv link.

14. Density of rational points on del Pezzo surfaces of degree one (joint with R. van Luijk), Advances in Mathematics 261, p. 154-199 (2014) Arxiv link.

15. On the rank of the fibres of rational elliptic surfaces, Algebra and Number Theory, v. 6, no. 7, pp. 1289-1313 (2012).

16. On the rank of the fibres of elliptic K3 surfaces, Bulletin of the Brazilian Mathematical Society, 43, n. 1, pp. 7-16 (2012),

17. Construction of linear pencils of cubics with Mordell Weil rank five, Comment. Math. Univ. Sancti Pauli 58, n.2, (2010)

18. Rang des surfaces elliptiques: théorèmes de comparaison thèse de doctorat - Paris VII, (2009)

19. Rank of elliptic surfaces and base change, Compte Rendus Acad. Sci. 347- Mathématiques, (2009)